# SDR DALA2016072205582

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 10-256, LBL 22 IS CORRODED.
